Thanks for posting your query at DoctorSpring.com
Even 3 of the LoLoEstrin makes just 30 mcg of Estrogen, which is still low dosage, and you need not worry.
Since when are you on it ?
Progesterone is not responsible for most of the side effects, the major ones ( clotting, strokes, etc ) and causes only mild side effects in some - headache, nausea, mood swings, weight changes.
If you are not having these, there is nothing to worry.
In my opinion, you can definitely wait till your appointment in December for the Mirena insertion.
You can take the 3 a day dosage if that is what has been determined to work best to control the awful bleeding that you describe.
Do you have any significant medical / personal or family history to make you more cautious regarding the pills ?
Apart from the hassle of remembering to take the pills, I do not think there is anything to make you anxious while on the vacation.
I hope you enjoy it.
All the best
Please feel free to discuss further.
Patient replied :
Thank you for answering, I wasn't sure if I needed to be worried about the progestin or not. WHEW! lol
I do not have a personal or family history (knock on wood) that makes me more cautious...just reading horror stories online and stuff.
Do you have an opinion about Natazia? I was given that as well, when they thought I was on the higher doses and was really not. I was afraid to take it because of the high amounts of estrogen, etc.
Thank you and I look forward to your answer and will close it after your next reply. Wishing you a great day!
Thank you for the appreciation.
Natazia is also a nice choice because it has a different formulation of estrogen that has minimal side effects, and Natazia is targetted for heavy menstrual bleeders.
Frankly, and with no offence meant to anybody, the treatment history sounds very complicated ( ' mucked - up ' would be a better word if courtesy allowed it ).
Would you care to elaborate so that I can assimilate some of it, or is it alright to know right now that you are on a safe platform with the current pills ?
Needless to say, if you are obese or a heavy smoker, the risks compound.
Feel free to follow up,
Patient replied :
Thank you for the additional info. It's been a complete NIGHTMARE.
was fine on Kelnore, took active pills 3 packs then non active...bleeding was so heavy went to emergency room, stopped after taking extra BCP. Doc switches me to LoEstrin FE but instead I get LoLoEstrin and bleeding starts all over again within a few days, new doc (I had also moved to a new state just before this happened) puts me on a tapering dose (4 pills for 4 days, 3 pills for 3 days, etc) of what she thinks are 20mcg pills (would have been 80, 60, 40, 20mcg) & that works until I get to the 1 pill dose (in reality the dose was 40,30,20,10mcg because each pill is 10mcg not 20mcg)and then we switch to gildess trying to get me back on just one pill...spot all day everyday while on it for 3 weeks.
Then I see her and we try to switch to kelnore - heavy bleeding again - i take 4 of the LoLoestrin and bleeding stops immediately (20 minutes). Get another new doc and she does the endometrial biopsy and sono - determines I have adenomyosis and wants me to take Aviane and do tapering dose of 60, 40, 20, read bad stuff so I just stayed on the 3 of the LoLoestrin because of upcoming trip tomorrow.
Does the Natazia not have the same risks or are they similar to reg bcp and just not way increased because of higher estrogen? I am 5'7" and weigh 145lbs and before this nightmare worked out daily.
thank you for listening to me...it's been a nightmare of er visits, tons of lab work, sonograms, more tests and on and on...
have a really great day.
Thank you for the detailed information.
It must have been exhausting for you, in every sense.
The Mirena would be best for you in this scenario, until menopause takes over in a few years .
Natazia is a novel formulation, it contains a different type of estrogen that has less side effects. than the conventional BCP